# SDR R61A2023061300347

- Difficulty date: May 31, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000026
- Aircraft time: 41,150 hours, 28,398 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17067593001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF CORROSION ON STGR SPLICE AT STGR 19R FR 20-23 AROUND FASTENERS AS MARKED. REMOVED AND INSTALLED STGR 19R SPLICE REF EMB SRM 51-40-08. SEE WIPS AND TASKS FOR WORK PERFORMED
